Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Dual spaces with the Krein-Milman property have the Radon-Nikodým property


Authors: R. E. Huff and P. D. Morris
Journal: Proc. Amer. Math. Soc. 49 (1975), 104-108
MSC: Primary 46G10; Secondary 28A45, 46B05
DOI: https://doi.org/10.1090/S0002-9939-1975-0361775-9
MathSciNet review: 0361775
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The assertion in the title is proved.


References [Enhancements On Off] (What's this?)

  • [1] C. Bessaga and A. Pełczyński, On extreme points in separable conjugate spaces, Israel J. Math. 4 (1966), 262-264. MR 35 #2126. MR 0211244 (35:2126)
  • [2] W. J. Davis and R. R. Phelps, The Radon-Nikodým property and dentable sets in Banach spaces, Proc. Amer. Math. Soc. 45 (1974), 119-122. MR 0344852 (49:9591)
  • [3] J. Diestel, Unpublished lecture notes, Kent State University, 1973.
  • [4] N. Dunford and B. J. Pettis, Linear operations on summable functions, Trans. Amer. Math. Soc. 47 (1940), 323-392. MR 1, 338. MR 0002020 (1:338b)
  • [5] R. E. Huff, Dentability and the Radon-Nikodým property, Duke Math. J. 41 (1974), 111-114. MR 0341033 (49:5783)
  • [6] R. C. James, Bases and reflexivity of Banach spaces, Ann. of Math. (2) 52 (1950), 518-527. MR 12, 616. MR 0039915 (12:616b)
  • [7] S. Karlin, Bases in Banach spaces, Duke Math. J. 15 (1948), 971-985. MR 10, 548. MR 0029103 (10:548c)
  • [8] H. Maynard, A geometric characterization of Banach spaces possessing the Radon-Nikodým property, Trans. Amer. Math. Soc. 185 (1973), 493-500. MR 0385521 (52:6382)
  • [9] R. R. Phelps, Dentability and extreme points in Banach spaces, J. Functional Analysis 16 (1974), 78-90. MR 0352941 (50:5427)
  • [10] M. A. Rieffel, Dentable subsets of Banach spaces, with application to a Radon-Nikodým theorem, Functional Analysis (Proc. Conf., Irvine, Calif., 1966), Academic Press, London; Thompson, Washington, D. C., 1967, pp. 71-77. MR 36 #5668. MR 0222618 (36:5668)
  • [11] C. Stegall, The Radon-Nikodým property in conjugate Banach spaces (to appear). MR 0374381 (51:10581)
  • [12] J. J. Uhl, Jr., A note on the Radon-Nikodým property for Banach spaces, Rev. Roumaine Mat. Pures Appl. 17 (1972), 113-115. MR 0482100 (58:2187)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46G10, 28A45, 46B05

Retrieve articles in all journals with MSC: 46G10, 28A45, 46B05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0361775-9
Keywords: Radon-Nikodým Property, Krein-Milman Property, dual spaces, extreme points, vector measures
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society